# SDR CALA2023040301008

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737-900ER
- Aircraft serial: 42739
- Aircraft time: 30,884 hours, 11,086 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: NA
- Condition: Leaking
- Location: Capt Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OXYGEN LEAKED TO ZERO  AFTER T/O. 145-0 10 MIN SOUND WAS BELOW C OCKPIT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V944262 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. EVALUATE AND PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. EVALUATE AND MAC RELATED WORK ORDER 000000003071452 AND PRTR CONTACT TOMC CONTACT TOMC REPLACED O2 BOTTLE IAW AMM 12-15-21-600-801 , INSPECTED ALL MASKS AND ACCESSIBLE  FITTINGS INCLUDING MASK BOX CONNECTION FOR LEAKS, FOUND MINOR LEAK AT CAPTS MASK, UNPLUGGED AND REINSTALLED CAPT MASK AND NO LEAKS. SUSPECT LEAK WAS FROM OBSERVERS MASK BUT NO SIGNIFICANT LEAKS SINCE REPLACING BOTTLE. REPLACED O2 BOTTLE IAW AMM 12-15-21-600-801 , INSPECTED ALL NO SIGNIFICANT LEAKS SINCE REPLACING BOTTLE. MASKS AND ACCESSIBLE  FITTINGS INCLUDING MASK BOX CONNECTION FOR ROTABLE PARTS CHANGE WAS INDICATED - TT # 1152241  SN OFF 0713 LEAKS, FOUND MINOR LEAK AT CAPTS MASK, UNPLUGGED AND REINSTALLED CAPT MASK AND NO LEAKS. SUSPECT LEAK WAS FROM OBSERVERS MASK BUT ADD EMP:V944262 BOTTLE, OXY, CR  OFF 64-3511-9-0001 0713 ON 64-3511-9-0001 1481
